Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this Okay? Please help

I had my period from 27th to the 3rd. I began my birth control on the 4th and took it for 2 days. Then stopped taking it due to headaches. I began my period again yesterday!! I am bleeding incredibly heavy and it's bright red. I have never had this happen before. Is this okay?

Answer Question
 
Anonymous

Asked by Anonymous at 3:34 PM on Oct. 11, 2009 in Health

Answers (3)
  • I believe it is normal to bleed if you discontinue your pill. Your hormones are inbalanced. However, (TMI) if you are saturating 1 pad and/or tampon per hour, then you should call your doctor.
    PrincesaBoricua

    Answer by PrincesaBoricua at 3:43 PM on Oct. 11, 2009

  • I agree w/ princes. If it's too heavy and bright red for long, call the nurse.
    jeanclaudia

    Answer by jeanclaudia at 4:48 PM on Oct. 11, 2009

  • What does bright red matter? I have never had anything like this before. Thank you.
    Anonymous

    Answer by Anonymous at 6:14 PM on Oct. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN